# SDR SWAA2014040826936

- Difficulty date: March 29, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 34,949 hours, 23,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 39361401
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR MOUNT PLATE CORRODED.  REPAIRED PLATE IAW SRM.
